# SDR AALA20140428001

- Difficulty date: April 27, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 48,575 hours, 12,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN HAS PUNCTURE HOLE AT STATION 1668 & BETWEEN STRINGERS 29 & 28 RT.  INSTALLED DOUBLER REPAIR IAW SRM 53-00-01-1R3 & FEA 17065.
